# SDR DALA2024071507163

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR BEAM 1 BETWEEN STA 170 AND STA 180 (UPPER AFT CORNER) AT FWD PASSENGER DOOR L1. SUMMARY OF NRC 00157: DOOR BEAM 1 BETWEEN STA 170 AND STA 180 (UPPER AFT CORNER) AT FWD PASSENGER DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7. (LP #0447744)
